# SDR ASOA201000566

- Difficulty date: April 16, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10057
- Aircraft time: 19,201 hours, 13,168 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR ENTRY CLOSE OUT PANEL 232AZ PHOTOLUMINESCENT TAPE IS MISSING FROM LOWER EDGE.  REMOVED TAPE FROM 232AZ AT BOTTOM OF PANEL AFTER REMOVAL, FOUND SUSPECTED PHOTOLUMINESCENT STRIP TO BE INSTALLED. NO FURTHER ACTION REQUIRED.
